Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Bleeding from the nose, lumps on the legs.<br>Could it be due to deep vein thrombosis?

I had quite massive bleeding from my nose about three weeks ago, subsequently over the last few days I have noticed lumps on my shins and calves, they are painful if pressed. I checked the net and came across a condition called Deep Vein Thrombosis , I was just wondering if I my condition could be a part of this disease. Thank You.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, thank you for choosing HCM.

DVT can cause pain , swelling, ocassionally discoloration in the calf/ leg/ thigh.

it can not cause bleeding through the nose (epistaxis).

there has to be another resason unrelated.

do you have fever, nausea?

had you bled through the nose earlier?

have you had any coagulation (clotting) disorder earlier?

are the lumps bruised/ discoloured?

was there any trauma there? are you on any blood thinners?

how old are you?

if answers to these questions are / is 'yes', you should see your physician and look for any coagulation or bleeding disorder.

pl. upload this info and any photo of the lesions if you can on the site's uploader so that I could be more precise.

I hope to have answered your query satisfactorily.

Take care and please keep me informed of your progress.

Good Luck !

May I request you to rate your experience here before you close.

Thank you.

Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor